# SDR UIEA2017102101989

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,906 hours, 23,764 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR DURING DESCENT, PAINTED A 15 MILE ARC DURING NUMEROUS HEADING CHANGES , DID NOT TRY THE RT RADAR.  PERFORMED A WEATHER RADAR TEST IAW AMM 34-43-00, OPS CHECKED GOOD ON GROUND.
